# SDR AALA960407

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1762B
- Make and model: Doug MD-11
- Aircraft serial: 48552
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 2249409501
- Condition: Leaking
- Location: Nr 1 Hyd Sys
- Component: Rohr
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 0086 - EN ROUTE ORD/LHR DURING CRUISE, HYDRAULIC SYSTEM NR 1 QUANTITY WENT TO ZERO AND SYSTEM NR 1 FAILED.  AIRCRAFT DIVERTED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 ENGINE, NR 1 HYDRAULIC SYSTEM UPPER ENGINE PUMP CASE DRAIN TUBE.  ALSO, REPLACED BOTH SYSTEM 1 ENGINE DRIVEN HYDRAULIC PUMP, CASE DRAIN PRESSURE AND SYSTEM FILTERS.  SERVICED SYSTEM AND ACCOMPLISHED LEAK AND GROUND CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
